# SDR AALA201901089006

- Difficulty date: January 6, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 18,456 hours, 3,766 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Shorted
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, APPROXIMATELY 6000 FT,  SMOKE REPORTED IN THE FORWARD GALLEY.  QUICK CHECKLIST COMPLETED, SMOKE FUMES STOPPED RETURNED TO DEPARTURE.  THE AIRCRAFT WAS GROUNDED. MAINTENANCE FOUND A SHORTED DOOR AREA HEATED FLOORBOARD 30DS AND REPLACED THE FLOORBOARD IAW AMM 25-27-51 AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
